MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CONVERTORS; DRAPE, SURGICAL, EXEMPT

CARDINAL HEALTH 200, LLC CONVERTORS; DRAPE, SURGICAL, EXEMPT
Model Number 8378
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
The operating room tech found a dead bug when opening a cardinal health 200 convertors table cover for a total knee arthroplasty.The contaminated table cover was immediately discharged from the or and a new device was opened to continue the original intended procedure.Nothing else was contaminated during the incident.

Brand Name
CONVERTORS
Common Device Name
DRAPE, SURGICAL, EXEMPT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key10331830
Report Number10331830
Device Sequence Number17037823
Product Code PUI
UDI-Device Identifier10885380118678
UDI-Public(01)10885380118678
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2020
Report Date (Section F) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8378
Device Catalogue Number8378
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/22/2020